MathSciNet Relay Station
MathSciNet bibliographic data
MR1692638 57M25 (58E10)
Gonzalez, Oscar; Maddocks, John H. Global curvature, thickness, and the ideal shapes of knots. Proc. Natl. Acad. Sci. USA 96 (1999), no. 9, 4769–4773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement